# SDR 29GA2024043000001

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N702SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1553
- Aircraft time: 6,632 hours, 5,244 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONCE LEVEL OFF UPPER PANEL UNLOCK RED LIGHT ILLUMINATED LANDING GEAR.  REMOVED AND REPLACED NLG UPLOCK BOX, OPS CHECK GOOD.
